Aa
A
A
Close
Avatar universal
Traveling Pain, Caused by Flu Shot?
I"m suffering for the second time from some traveleing pain. This time it started under my rib cage on the right side and radiated around to the middle of my back and now also going up the right shoulder up to the right side of my neck and head. I'm also experiencing dizziness and especially when I get up from sitting. The first time I had this it turned into traveling joint pain to the point where it attacked both knees. I thought that I had Lymes, but that was ruled out. The only thing I can trace it back to was the after effects of a Flu shot I had in October of 2008. I have not had one since. It took six to nime months for the traveling joint and muscle pain to go away. Now it flared up again.

I'm looking to see if others have had similar recurring side effects?

Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources